# SDR DL757020888

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 48,508 hours, 24,198 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 757 ACJIC 6017 GEAR DOORS FAILED TO OPERATE AS REQUIRED.  TROUBLESHOOTING REVEALED POWERPACK MOTOR HAD BAD INTERNAL WINDING DUE TO CONSTANT VOLTAGE APPLICATION.  RELAY K10369 AND POWERPACK ASSY WERE CHANGED AND TESTED PER 757ACJIC OP 6017 WITH NO FURTHER PROBLEMS.  AC WAS RETURNED TO SERVICE AFTER COMPLETING SCHEDULED MTC.  FAILURE OF RELAY K10369 IN CLOSED POSITION CAUSED FAILURE OF POWERPACK ASSY.
